Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 348, NWS San Francisco Bay Area, CA

October 11, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Oct 11, 2011, 2:34 AM PDT. It took effect at Oct 11, 2011, 3:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2011, 2:34 AM PDT (09:34 UTC)
In effect from
Oct 11, 2011, 3:00 PM PDT
Expired
Oct 12, 2011, 9:00 PM PDT
In force
30 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WHUS76 KMTR 110934
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
234 AM PDT TUE OCT 11 2011

PZZ575-111745-
/O.NEW.KMTR.SC.Y.0348.111011T2200Z-111012T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
234 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY. 

* WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON...STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-111745-
/O.NEW.KMTR.SC.Y.0348.111011T2200Z-111012T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
234 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE THROUGH AT LEAST WEDNESDAY AFTERNOON.
  WINDS WILL BE STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
278 
WHUS76 KMTR 111304
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
604 AM PDT TUE OCT 11 2011

PZZ530-111600-
/O.NEW.KMTR.MF.Y.0010.111011T1304Z-111011T1600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
604 AM PDT TUE OCT 11 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

*

* VISIBILITY: MARINERS WILL ENCOUNTER VISIBILITIES TO A HALF MILE
  OR LESS IN PORTIONS OF THE SAN FRANCISCO BAY AREA.

*

$$

PZZ575-112115-
/O.CON.KMTR.SC.Y.0348.111011T2200Z-111012T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
604 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

* WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON... 
  STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-112115-
/O.CON.KMTR.SC.Y.0348.111011T2200Z-111012T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
604 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY...

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH AT LEAST WEDNESDAY AFTERNOON. 
  WINDS WILL BE STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
223 
WHUS76 KMTR 111517
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
817 AM PDT TUE OCT 11 2011

PZZ530-111630-
/O.CON.KMTR.MF.Y.0010.000000T0000Z-111011T1600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
817 AM PDT TUE OCT 11 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

*

* VISIBILITY: MARINERS WILL ENCOUNTER VISIBILITIES TO A HALF 
  MILE OR LESS IN PORTIONS OF THE SAN FRANCISCO BAY AREA. 

*

$$

PZZ575-112330-
/O.CON.KMTR.SC.Y.0348.111011T2200Z-111012T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
817 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT WEDNESDAY. 

* WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON... 
  STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-112330-
/O.CON.KMTR.SC.Y.0348.111011T2200Z-111012T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
817 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE THROUGH AT LEAST WEDNESDAY AFTERNOON. 
  WINDS WILL BE STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
870 
WHUS76 KMTR 112135
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
235 PM PDT TUE OCT 11 2011

PZZ575-120545-
/O.EXT.KMTR.SC.Y.0348.111011T2200Z-111012T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
235 PM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
WEDNESDAY. 

* WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON... 
  STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-120545-
/O.EXT.KMTR.SC.Y.0348.111011T2200Z-111012T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
235 PM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE WEDNESDAY MORNING. WINDS WILL BE STRONGEST
  SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
755 
WHUS76 KMTR 120427
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
927 PM PDT TUE OCT 11 2011

PZZ575-121230-
/O.CON.KMTR.SC.Y.0348.000000T0000Z-111012T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
927 PM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY. 

* WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT THROUGH WEDNESDAY
  MORNING...STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-121000-
/O.CON.KMTR.SC.Y.0348.000000T0000Z-111012T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
927 PM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH WEDNESDAY
  MORNING. WINDS WILL BE STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
300 
WHUS76 KMTR 120933
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 AM PDT WED OCT 12 2011

PZZ545-121745-
/O.NEW.KMTR.RB.Y.0029.111012T1600Z-111013T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
233 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 9 AM THIS
MORNING TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 9 AM PDT THURSDAY. 

* SEAS: COMBINED SEAS BUILDING TO 9 TO 11 FT LATER TODAY AND
  SLOWLY DIMINISHING TOMORROW MORNING.

* FIRST EBB: 2.2 KNOTS AT 4:37 PM THIS AFTERNOON

* SECOND EBB: 1.6 KNOTS AT 5:25 AM TOMORROW MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ575-121745-
/O.EXT.KMTR.SC.Y.0348.000000T0000Z-111013T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
233 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT THROUGH THIS
  EVENING...STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-121745-
/O.EXT.KMTR.SC.Y.0348.000000T0000Z-111013T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
233 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING.
  WINDS WILL BE STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
664 
WHUS76 KMTR 121629
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
929 AM PDT WED OCT 12 2011

PZZ545-130030-
/O.CON.KMTR.RB.Y.0029.000000T0000Z-111013T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
929 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
9 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 AM
PDT THURSDAY. 

* SEAS: COMBINED SEAS BUILDING TO 10 TO 13 FT TODAY AND SLOWLY
  DIMINISHING TOMORROW MORNING.

* FIRST EBB: 2.2 KNOTS AT 4:37 PM THIS AFTERNOON

* SECOND EBB: 1.6 KNOTS AT 5:25 AM TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ575-130030-
/O.CON.KMTR.SC.Y.0348.000000T0000Z-111013T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
929 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH THIS EVENING...
  STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-130030-
/O.CON.KMTR.SC.Y.0348.000000T0000Z-111013T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
929 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS 
  EVENING. WINDS WILL BE STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
825 
WHUS76 KMTR 122144
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
244 PM PDT WED OCT 12 2011

PZZ545-130545-
/O.CON.KMTR.RB.Y.0029.000000T0000Z-111013T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
244 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
9 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 AM
PDT THURSDAY. 

* SEAS: COMBINED SEAS 8 TO 10 FT THROUGH TONIGHT. SEAS WILL SLOWLY
  DIMINISH TOMORROW MORNING.

* FIRST EBB: 2.2 KNOTS AT 4:37 PM THIS AFTERNOON

* SECOND EBB: 1.6 KNOTS AT 5:25 AM TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ575-130400-
/O.CON.KMTR.SC.Y.0348.000000T0000Z-111013T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
244 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH THIS EVENING... 
  STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-130400-
/O.CON.KMTR.SC.Y.0348.000000T0000Z-111013T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
244 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS 
  EVENING. WINDS WILL BE STRONGEST SOUTH OF PT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 10:36 PM PDT, 3 hours 58 minutes earlier.

Area forecast discussion, Oct 10, 10:36 PM PDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1036 PM PDT MON OCT 10 2011

.DISCUSSION...AS OF 8:31 PM PDT MONDAY...A WEAKENING COLD FRONT
CONTINUES TO SLIDE SOUTHEAST THROUGH THE FORECAST AREA THIS
EVENING. CURRENT AMSU TPW IMAGE INDICATES THAT TPW VALUES ARE 1.77
INCHES ALONG THE CENTRAL CALIFORNIA COAST. OBSERVATIONS UP AND
DOWN THE CENTRAL COAST ARE SHOWING DEW POINTS FROM 16 TO 17
DEGREES CELSIUS WHICH IS PROVIDING A HUMID FEEL TO THE AIR THIS
EVENING AND WILL HELP TO MAINTAIN WARM OVERNIGHT TEMPERATURES. THE
HIGH DEW POINTS WILL ALSO RESULT IN PATCHY COASTAL FOG. LIGHT
ONSHORE FLOW AHEAD OF THE COLD FRONT AND THE DEEP MOISTURE
PREVIOUSLY MENTIONED WILL KEEP A SLIGHT CHANCE OF LIGHT SHOWERS
OVERNIGHT. THIS THREAT WILL DIMINISH BY SUNRISE AS HIGH PRESSURE
BEGINS TO FILL IN BEHIND THE COLD FRONT.

PREVIOUS DISCUSSION...DRIER WEATHER RETURNS ON TUESDAY AND
CONTINUES AT LEAST THROUGH ALL OF THURSDAY AS A RIDGE OF HIGH
PRESSURE BUILDS INTO OUR AREA ALOFT. AT THE SAME TIME THE SURFACE
PRESSURE GRADIENT WILL SWITCH FROM MORE NORTHWESTERLY TO
NORTHERLY/NORTHEASTERLY BY WEDNESDAY. THESE TWO FACTORS WILL
COMBINE WITH WARMING TEMPERATURES AT 850 MB TO BRING WARMER
WEATHER TO OUR ENTIRE REGION. EVEN MOST COASTAL SPOTS COULD HIT
THE 70S. 80S TO LOWER 90S ARE POSSIBLE ON THURSDAY.

STILL A LOT OF UNCERTAINTY FOR LATE FRIDAY THROUGH THE UPCOMING
WEEKEND AS THE ECMWF BRINGS A SHARP LONGWAVE TROF TO THE COAST ON
SATURDAY. THE GFS CONTINUES TO REMAIN 100% DRY WITH THE TROF
SPLITTING AND A LARGE PORTION OF THE ENERGY RETROGRADING. WITH
THIS DISAGREEMENT ALONG WITH A MODERATE TO LARGE ENSEMBLE SPREAD
POPS WERE KEPT UNDER 30%.

&&

.AVIATION...AS OF 10:30 PM PDT MONDAY...WARM FRONT MOVED THROUGH
THE AREA DUMPING LOW CIGS OVER THE AREA. MODELS INDICATE
CONDITIONS DETERIORATING TO IFR OVERNIGHT. DRIER AIR WILL
GRADUALLY CLEAR OUT THE CIGS BY 18-19Z.

VICINITY OF KSFO...IFR CONDITIONS THROUGH 18-19Z.

KSFO BRIDGE APPROACH...SAME AS KSFO.

MONTEREY BAY AREA TERMINALS...CONDITIONS EXPECTED TO BECOME IFR
AFTER 08Z. DRIER AIR WILL IMPROVE CONDITIONS TO MVFR AFTER 16Z AND
VFR AFTER 18Z.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

PUBLIC FORECAST: LARRY/BELL
AVIATION/MARINE: W PI

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 6:04 AM PDTMarine Dense Fog AdvisoryMTR3 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.